Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 138, NWS Lincoln, IL

June 9, 2008Clark County, Crawford County, Jasper County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 9, 2008, 7:52 PM CDT for Clark County, Crawford County, Jasper County, Illinois. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2008, 7:52 PM CDT (00:52 UTC)
Expired
Jun 9, 2008, 8:30 PM CDT
In force
38 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Clark County, IL, Crawford County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 101 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 12:38 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.9 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 37 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
37 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
965 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
-59 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 100052
SVRILX
ILC023-033-079-100130-
/O.NEW.KILX.SV.W.0138.080610T0052Z-080610T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
752 PM CDT MON JUN 9 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN JASPER COUNTY IN SOUTHEAST ILLINOIS...
  CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
  CLARK COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 830 PM CDT.

* AT 752 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  STE. MARIE...OR ABOUT 8 MILES SOUTHEAST OF NEWTON...AND WAS MOVING
  NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HARDINVILLE...
  OBLONG...
  NEW HEBRON...
  ROBINSON...
  EATON...
  ANNAPOLIS...
  HUTSONVILLE...

OTHER LOCATIONS IN THIS WARNING INCLUDE...CLARKSVILLE...DENNISON...
MARSHALL...WEST UNION AND WILLOW HILL.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 137 AND 153.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3933 8759 3932 8761 3917 8763 3915 8766
      3909 8760 3902 8758 3885 8796 3886 8804
      3890 8818 3948 8778 3947 8755
TIME...MOT...LOC 0052Z 212DEG 35KT 3895 8802

$$

HUETTL
2 follow-up statements
000 
WWUS53 KILX 100122
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
822 PM CDT MON JUN 9 2008

ILC023-033-079-100130-
/O.CON.KILX.SV.W.0138.000000T0000Z-080610T0130Z/
CLARK-CRAWFORD-JASPER-
822 PM CDT MON JUN 9 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR CLARK...CRAWFORD AND EASTERN JASPER COUNTIES...

AT 818 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR ANNAPOLIS...OR ABOUT 12 MILES NORTHWEST OF ROBINSON...
MOVING NORTHEAST AT 40 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  YORK...
  WEST UNION...
  LINCOLN TRAIL STATE PARK...
  MARTINSVILLE...
  MARSHALL...
  DENNISON...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 137 AND 152.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3933 8759 3932 8761 3917 8763 3915 8766
      3909 8760 3902 8758 3885 8796 3886 8804
      3890 8818 3948 8778 3947 8755
TIME...MOT...LOC 0122Z 212DEG 35KT 3919 8781

$$

HUETTL
000 
WWUS53 KILX 100132
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
832 PM CDT MON JUN 9 2008

ILC023-033-079-100142-
/O.EXP.KILX.SV.W.0138.000000T0000Z-080610T0130Z/
CLARK-CRAWFORD-JASPER-
832 PM CDT MON JUN 9 2008

...THE SEVERE THUNDERSTORM WARNING FOR CLARK...CRAWFORD AND EASTERN
JASPER COUNTIES EXPIRED AT 830 PM CDT...

AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKEND AND MOVED 
OUT OF THE AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

RELAY SEVERE WEATHER REPORTS TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3933 8759 3932 8761 3917 8763 3915 8766
      3909 8760 3902 8758 3885 8796 3886 8804
      3890 8818 3948 8778 3947 8755
TIME...MOT...LOC 0122Z 212DEG 35KT 3919 8781

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:40 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jun 9, 6:40 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
640 PM CDT MON JUN 9 2008

.DISCUSSION...
ISSUED 215 PM CDT MON JUN 9 2008

SHORT TERM...TONIGHT THROUGH THURSDAY
MAIN FORECAST CONCERN THIS PERIOD WILL BE WITH THE HEAVY RAIN
POTENTIAL ACROSS EAST CENTRAL AND SOUTHEAST ILLINOIS TONIGHT.
WL SIDE AGAIN WITH THE NAM-WRF AND GEM-REG MODELS DURING THIS
PERIOD AS THE CONVECTIVE FEEDBACK PROBLEMS CONTINUE ON THE
12Z GFS. MAIN CHALLENGE TONIGHT WL BE WITH THE LARGE CONVECTIVE
COMPLEX OVER SE OK AND WRN ARKANSAS WHICH MAY TEND TO INTERCEPT
SOME OF THE DEEPER MOISTURE FEED INTO OUR AREA AND CUT DOWN ON
THE RAINFALL TOTALS. HOWEVER...MODELS CONTINUE TO SHOW A FAIRLY
DECENT AREA OF LIFT AND ASSOCIATED JET SUPPORT (RIGHT ENTRANCE
REGION) OVR OUR AREA TNT WHICH WILL ENHANCE THE RAINFALL AMTS
ESPECIALLY EAST OF INTERSTATE 55 IN AREAS THE CAN NOT STAND ANY
MORE RAIN. WL CONTINUE WITH THE FFA HEADLINES OVR AREAS ALONG
AND EAST OF INTERSTATE 55 AND CANCEL THE WATCH ACRS THE NORTHWEST.

ANY RAINFALL SHOULD BE EXITING THE FAR EAST BY TUE MORNING AS THE
UPPER LEVEL SUPPORT PULLS AWAY. WEAK RIDGING DVLPS ACRS THE REGION
ON TUE INTO TUESDAY NIGHT...HOWEVER THE NAM-WRF DOES SHOW A WEAK
FRONTAL BOUNDARY ACRS NRN IA INTO EXTREME NRN IL WHICH IGNITES SOME
SCATTERED CONVECTION BY LATE AFTN AND EARLY EVENING. FOR NOW...IT
APPEARS THE BOUNDARY WL STAY FAR ENOUGH TO OUR NORTH TO KEEP THE
MENTION OF SHOWERS OUT FOR LATE TUESDAY. QUIET WX EXPECTED LATER
TUE NIGHT THRU A THU EVENING AS HIGH PRESSURE SHIFTS OFF TO OUR
EAST ALLOWING SOUTH WINDS TO RETURN FOR MIDWEEK. THE NEXT
SIGNIFICANT SHORTWAVE WL PUSH INTO THE PLAINS LATE WED INTO THU
WITH MOST OF THE CONVECTION STAYING TO OUR WEST. MODELS HAVE BEEN
TRENDING A BIT SLOWER WITH THE FRONTAL BOUNDARY ASSOCIATED WITH
THE PLAINS SHORTWAVE AS IT ENCOUNTERS THE EASTERN U.S. RIDGE...SO
WL GO WITH THIS TREND BRINGING IN THE BEST CHANCES FOR THUNDERSTORMS
LATE THURSDAY NIGHT OR MORE LIKELY ON FRIDAY.

LONG TERM...FRIDAY THROUGH MONDAY
DEEP UPPER LOW WL TRACK INTO SRN CANADA ON FRIDAY WHICH WILL HELP
TO DRAG A COLD FRONT SE INTO THE REGION BRINGING THE BEST CHANCE FOR
SHOWERS AND THUNDERSTORMS TO CENTRAL AND SOUTHEAST ILLINOIS. MODELS
SUGGEST THE H5 TROF AXIS WL SHIFT TO OUR EAST ON SATURDAY TAKING ANY
LINGERING RAIN CHANCES WITH IT AS THE UPPER FLOW BECOMES MORE ZONAL
OVR THE REGION.

&&

.AVIATION...
ISSUED 640 PM CDT MON JUN 9 2008

ANOTHER BATCH OF SHOWERS AND A FEW THUNDERSTORMS WILL SPREAD NE
ACROSS THE CENTRAL IL TERMINALS DURING THIS EVENING BY SUNSET AND
DIMINISH DURING OVERNIGHT. THE BEST CHANCE OF THUNDERSTORMS WILL
BE FROM I-55 EAST SO KEPT THUNDER CHANCES OUT OF PIA BUT WILL
WATCH CLOSELY. VISIBILITIES WILL BE RESTRICED TO 2 TO 3 MILES IN
SHOWERS WITH CEILINGS LOWERING TO 1.5 TO 3K FT. THIS CONVECTION
DUE TO A DECENT SHORT WAVE EJECTING NE FROM THE OZARKS INTO IL BY
06Z AND PASSING NE OF IL BY SUNRISE. COULD BE SOME LIGHT FOG LATER
TONIGHT. BROKEN TO OVERCAST LOW AND MID CLOUDS TO SCATTERED OUT
AFTER 12Z AS WEAK HIGH PRESSURE SETTLES ACROSS THE MID MS VALLEY
BY 18Z/TUE. WNW WINDS NEAR 10 KTS EARLY THIS EVENING TO BECOME
LIGHT WSW TONIGHT AND SW 8 TO 10 KTS TUE MORNING.

HUETTL

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ILZ038-042>046-
051>057-061>063-066>068-071>073.

&&
Hazardous weather outlook, Jun 9, 3:40 PM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
340 PM CDT MON JUN 9 2008

ILZ027>031-037-101100-
KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD-
340 PM CDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY
AND FRIDAY. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER THURSDAY
AFTERNOON AND THURSDAY NIGHT...SO STAY ABREAST OF LATER FORECASTS
FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ036-040-041-047>050-101100-
CASS-FULTON-MASON-MENARD-MORGAN-SCHUYLER-SCOTT-
340 PM CDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

WIDESPREAD FLOODING WILL CONTINUE FOR THE NEXT FEW DAYS OVER MANY
RIVERS AND STREAMS...INCLUDING THE ILLINOIS AND SANGAMON RIVER
BASINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY
AND FRIDAY. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER THURSDAY
AFTERNOON AND THURSDAY NIGHT...SO STAY ABREAST OF LATER FORECASTS
FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042-043-051>053-101100-
CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-SANGAMON-
340 PM CDT MON JUN 9 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP LATER THIS
EVENING...THEN CONTINUE INTO THE OVERNIGHT HOURS. UP TO ONE INCH
OF RAINFALL IS EXPECTED...WHICH ON TOP OF ALREADY SATURATED
GROUND...COULD LEAD TO ADDITIONAL FLOODING OVERNIGHT.

WIDESPREAD FLOODING WILL CONTINUE FOR THE NEXT FEW DAYS OVER MANY
RIVERS AND STREAMS...INCLUDING THE ILLINOIS AND SANGAMON RIVER
BASINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY
AND FRIDAY. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER THURSDAY
AFTERNOON AND THURSDAY NIGHT...SO STAY ABREAST OF LATER FORECASTS
FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044>046-054>057-061>063-066>068-071>073-101100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
340 PM CDT MON JUN 9 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS WILL DEVELOP LATER THIS EVENING...THEN
CONTINUE THROUGH THE OVERNIGHT HOURS. ONE TO TWO INCHES OF RAINFALL
IS EXPECTED...WHICH ON TOP OF ALREADY SATURATED GROUND...WILL
AGGRAVATE THE ONGOING FLOODING PROBLEM.

WIDESPREAD FLOODING WILL CONTINUE FOR THE NEXT FEW DAYS ALONG MANY
RIVERS AND STREAMS INCLUDING THE SANGAMON...EMBARRAS...WABASH...AND
LITTLE WABASH RIVER BASINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY
AND FRIDAY. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER THURSDAY
AFTERNOON AND THURSDAY NIGHT...SO STAY ABREAST OF LATER FORECASTS
FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARNES

In the hours before

Local storm report, Jun 9, 2:02 PM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
202 PM CDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     HAIL             5 NNE WEST UNION        39.28N 87.63W
06/09/2008  M1.75 INCH       CLARK              IL   TRAINED SPOTTER

            REPORTED BY WEST UNION SPOTTER IN THE TOWN OF DARWIN.

&&

VERCELLOTTI/GOETSCH
Local storm report, Jun 9, 2:23 PM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
223 PM CDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             3 NE OBLONG             39.03N 87.87W
06/09/2008  M1.00 INCH       CRAWFORD           IL   LAW ENFORCEMENT

            REPORT FROM CRAWFORD COUNTY SHERIFF

&&

VERCELLOTTI/GOETSCH
Local storm report, Jun 9, 2:26 PM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
226 PM CDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     HAIL             8 WNW HUTSONVILLE       39.15N 87.80W
06/09/2008  M0.88 INCH       CRAWFORD           IL   EMERGENCY MNGR

            REPORT NEAR ANNAPOLIS...HAIL COVERING THE GROUND. FROM
            COUNTY EMA.

&&

VERCELLOTTI/GOETSCH
Local storm report, Jun 9, 3:07 PM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
307 PM CDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 PM     HAIL             4 NW BOGOTA             38.96N 88.29W
06/09/2008  M0.88 INCH       JASPER             IL   LAW ENFORCEMENT

            REPORT FROM SECRETARY OF STATE POLICE.

0127 PM     HAIL             2 E CLAY CITY           38.69N 88.31W
06/09/2008  M1.75 INCH       CLAY               IL   EMERGENCY MNGR

0147 PM     HAIL             5 NNE WEST UNION        39.28N 87.63W
06/09/2008  M1.75 INCH       CLARK              IL   TRAINED SPOTTER

            REPORTED BY WEST UNION SPOTTER IN THE TOWN OF DARWIN.

0155 PM     HAIL             3 NE OBLONG             39.03N 87.87W
06/09/2008  M1.00 INCH       CRAWFORD           IL   LAW ENFORCEMENT

            REPORT FROM CRAWFORD COUNTY SHERIFF

0208 PM     HAIL             8 WNW HUTSONVILLE       39.15N 87.80W
06/09/2008  M0.88 INCH       CRAWFORD           IL   EMERGENCY MNGR

            REPORT NEAR ANNAPOLIS...HAIL COVERING THE GROUND. FROM
            COUNTY EMA.

&&

VERCELLOTTI/GOETSCH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:00 PM CDTSevere Thunderstorm WarningILXClay, Richland45 min
Jun 9, 8:47 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Lawrence, Richland58 min
Jun 10, 2:40 AM CDTFlash Flood WarningILXLawrence6 hr
Jun 10, 7:32 AM CDTFlash Flood WarningILXLawrence6 hr
Jun 10, 8:35 AM CDTFlash Flood WarningILXLawrence6 hr
Jun 10, 8:35 AM CDTFlash Flood WarningILXLawrence6 hr
Jun 10, 1:56 PM CDTFlash Flood WarningILXLawrence6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.